# SDR C2XA95IA208

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14804
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 069
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Passenger Door
- Part number: S5217600100200
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE PASSENGER/CREW ENTRY DOOR WAS FOUND CORRODED.  MAINTENANCE REMOVED THE DOOR, REPAIRED THE AFFECTED AREAS, AND REINSTALLED THE DOOR. THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  A/C TT - 14,967.4 HRS.  CYCLES, 18,408.  (X)
